# SDR AALA20120829014

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 48,503 hours, 6,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3D ESCAPE PATH LIGHT INOPERATIVE.  RECONNECTED LOOSE CONNECTOR FOR ROW 3D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
